# SDR 2007UALA04591

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,433 hours, 7,510 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2B AND 3B BOTH HAVE ONE SEAT MOUNTED EMERGENCY EXIT LIGHT INOP, THE SECONDARY LIGHT ON BOTH SEATS DO OPERATE SATISFACTORILY.   REPLACED EEL STRIPS AT SEATS 1B & 2B.
